MathSciNet Relay Station
MathSciNet bibliographic data
MR1465337 (98g:11060) 11F80 (11F33 14F30)
Saito, Takeshi Modular forms and $p$-adic Hodge theory. Invent. Math. 129 (1997), no. 3, 607–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement